Complutense University Library

Unconditional bases in tensor products of Hilbert spaces

Villanueva, Ignacio and Pérez García, David (2005) Unconditional bases in tensor products of Hilbert spaces. Mathematica Scandinavica, 96 (2). pp. 280-288. ISSN 0025-5521

[img]
Preview
PDF
196kB

Official URL: http://www.mscand.dk/

View download statistics for this eprint

==>>> Export to other formats

Abstract

We prove that a tensor norm alpha (defined on tensor products of Hilbert spaces) is the Hilbert-Schmidt norm if and only if l(2) circle times(...)circle times l(2), endowed with the norm alpha, has an unconditional basis. This extends a classical result of Kwapien and Pelczynski. The symmetric version of that statement follows, and this extends a recent result of Defant, Diaz, Garcia and Maestre.


Item Type:Article
Uncontrolled Keywords:Banach-spaces, Polynomials, Forms, Hilbert-Schmidt operators, Unconditional basis, Tensor products, P-summing operators, Multilinear operators
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:12359
Deposited On:07 Mar 2011 11:21
Last Modified:04 Dec 2014 11:44

Repository Staff Only: item control page